It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Majo on December 14, 2000 at 19:48:29:

I have a daugter names Caity she has astma since birth she also had a terrible sinus infection when she was 5yrs. old.After numerous antibiotics (zithromax, biaxin,cefzil,cephtin ect...)and nine months later the doctor finally had no other chocie but to operate. So she had sinus surgery- which worked great for 2yrs. No sinus infections and her asthma was under control.Now at age 7yrs old she hads another sinus infection with no antibiotics to help except augmentin -which did not work the last time but she is not allergic to it yet.. With all other family of antibiotics she has difficulty breathing and breaks out in hives bigger then the palm of my hand from head to toe. the doctor is now trying Augmentin 2000mg/day for 6 weeks. She complains of severe abdominal pain and nausea which is the side effects but I am afraid that the antibiotic is going to kill her good bacteria in her colon(happens after prolong use of antibiotic doctor said it is a risk but she is afraid to give my daughter any other antibiotic due to the fact she could have a anaphalatic reaction) Any suggestions I would greatly appriciate them. I DON'T KNOW IF i am doing the right thing? Thank you for your time in reading this.

Follow Ups

All times are GMT -7. The time now is 09:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!